This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hello, I am a 36 years old female. I recently went to urgent care because of a UTI. They prescribed me Bactrim. Since taking the Bactrim, the blood in my urine has become more visible; the pain has become more severe. Also along with the pain when I urinate, I have a spasm goin down my right leg to my foot that causes me to limp when I walk. It hurt so bad. I went back to the urgent care and explained that I have been on the meds and I am not showing any signs of improvement. He just gave me another script for 3 more days of bactrim to extend the script. I need to know what is going on and why does my leg hurt that I cant walk. Please help!!!!!!!!!!
Well, without a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include GU infections, inflammations, calculi, trauma/ erosions, growths/ masses etc. I would suggest getting this evaluated by a primary acre physician or a urologist for an accurate diagnosis and appropriate management.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.